Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 239, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Aug 13, 2017, 10:14 PM CDT for 8 counties in Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2017, 10:14 PM CDT (03:14 UTC)
- Expired
- Aug 13, 2017, 11:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Briscoe County, TX, Childress County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Hall County, TX, Motley County, TX
The radar
The Altus AFB radar (KFDR), 122 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2289 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.3
The text
As transmitted.
121
WUUS54 KLUB 140314
SVRLUB
TXC045-075-101-107-125-153-191-345-140400-
/O.NEW.KLUB.SV.W.0239.170814T0314Z-170814T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1014 PM CDT SUN AUG 13 2017
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Northwestern Dickens County in northwestern Texas...
Eastern Floyd County in northwestern Texas...
Southwestern Childress County in the Panhandle of Texas...
Northeastern Crosby County in northwestern Texas...
Motley County in northwestern Texas...
Cottle County in northwestern Texas...
Southern Hall County in the Panhandle of Texas...
Southeastern Briscoe County in the Panhandle of Texas...
* Until 1100 PM CDT
* At 1013 PM CDT, severe thunderstorms were located along a line
extending from near Tell to 10 miles southwest of Flomot, moving
southeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Childress, Floydada, Paducah, Matador, Flomot, Cee Vee, South
Plains, Tell, Dougherty, Northfield, Swearingen and Roaring
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3423 10001 3424 10001 3424 10004 3423 10005
3399 10005 3365 10134 3427 10135 3452 10027
3425 10000 3423 10000
TIME...MOT...LOC 0313Z 331DEG 26KT 3433 10047 3415 10115
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
232 follow-up statements
823
WWUS54 KLUB 140335
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1035 PM CDT SUN AUG 13 2017
TXC045-140343-
/O.CAN.KLUB.SV.W.0239.000000T0000Z-170814T0400Z/
Briscoe TX-
1035 PM CDT SUN AUG 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRISCOE COUNTY IS
CANCELLED...
The severe storms which prompted the warning have shifted to the
southeast, though heavy rain, gusty winds and frequent cloud to
ground lightning will continue. Therefore, the warning has been
cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
the Panhandle of and northwestern Texas.
LAT...LON 3423 10001 3424 10001 3424 10004 3423 10005
3399 10005 3365 10134 3421 10135 3446 10025
3425 10000 3423 10000
TIME...MOT...LOC 0333Z 331DEG 26KT 3421 10039 3403 10107
$$
TXC075-101-107-125-153-191-345-140400-
/O.CON.KLUB.SV.W.0239.000000T0000Z-170814T0400Z/
Dickens TX-Floyd TX-Childress TX-Crosby TX-Motley TX-Cottle TX-
Hall TX-
1035 PM CDT SUN AUG 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN DICKENS...EASTERN FLOYD...SOUTHWESTERN CHILDRESS...
NORTHEASTERN CROSBY...MOTLEY...COTTLE AND SOUTHEASTERN HALL
COUNTIES...
At 1033 PM CDT, severe thunderstorms were located along a line
extending from near Cee Vee to 6 miles north of Dougherty, moving
southeast at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Childress, Floydada, Paducah, Matador, Flomot, Cee Vee, Tell,
Dougherty, Northfield, Swearingen and Roaring Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3423 10001 3424 10001 3424 10004 3423 10005
3399 10005 3365 10134 3421 10135 3446 10025
3425 10000 3423 10000
TIME...MOT...LOC 0333Z 331DEG 26KT 3421 10039 3403 10107
HAIL...1.25IN
WIND...70MPH
$$
23879
WWUS54 KLUB 140351
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1051 PM CDT SUN AUG 13 2017
TXC075-191-140400-
/O.CAN.KLUB.SV.W.0239.000000T0000Z-170814T0400Z/
Childress TX-Hall TX-
1051 PM CDT SUN AUG 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHILDRESS AND
SOUTHEASTERN HALL COUNTIES IS CANCELLED...
The storms which prompted the warning have shifted south of the
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Texas.
LAT...LON 3423 10001 3424 10001 3424 10004 3423 10005
3399 10005 3365 10134 3421 10135 3428 10088
3431 10008 3425 10000 3423 10000
TIME...MOT...LOC 0350Z 331DEG 26KT 3411 10032 3393 10100
$$
TXC101-107-125-153-345-140400-
/O.CON.KLUB.SV.W.0239.000000T0000Z-170814T0400Z/
Dickens TX-Floyd TX-Crosby TX-Motley TX-Cottle TX-
1051 PM CDT SUN AUG 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN DICKENS...EASTERN FLOYD...NORTHEASTERN CROSBY...
MOTLEY AND COTTLE COUNTIES...
At 1050 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Paducah to near Dougherty, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Floydada, Paducah, Matador, Flomot, Cee Vee, Dougherty, Northfield,
Swearingen and Roaring Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3423 10001 3424 10001 3424 10004 3423 10005
3399 10005 3365 10134 3421 10135 3428 10088
3431 10008 3425 10000 3423 10000
TIME...MOT...LOC 0350Z 331DEG 26KT 3411 10032 3393 10100
HAIL...1.00IN
WIND...60MPH
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:52 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Aug 13, 6:52 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 652 PM CDT Sun Aug 13 2017 .AVIATION... Biggest concern tonight is potential impacts from convection on the terminals. KCDS and KPVW appear most likely to experience storms moving in from the northwest later this evening, though even KLBB could see a storm this evening. These storms will be robust with strong outflow winds and heavy rain (and resultant low visibilities) likely the biggest impacts. Carried TEMPO groups to address this starting at 03Z at KPVW and 04Z at KCDS. Also included VCTS in the KLBB TAF, though will amend if a direct storm impact becomes more likely. Otherwise there is some concern for sub-VFR stratus development again late tonight with the very moist atmosphere in place, but the convection may disrupt this and have not explicitly included it in the TAFS attm. Outside of storm influences, winds should be rather light with additional (though perhaps more limited) storm chances Monday afternoon and evening. && .PREV DISCUSSION... /issued 410 PM CDT Sun Aug 13 2017/ DISCUSSION... Following encores of storms from this evening through midweek, the overall pattern is favored to trend hotter and drier by late week as upper ridging re-emerges across the southern Great Plains. Regional 3 PM surface analysis featured a surface trough extending from Clovis to Carlsbad and an outflow boundary from about Tulia southeast to Guthrie. GOES-R derived PWATs ranged from 1.3" near the surface trough to 2" in the Rolling Plains, which is roughly 120 percent of normal. Visible satellite shows a relative dearth of boundary layer destabilization over all of the South Plains where low level lapse rates are a measly 6-7* C/km, but farther west deeper mixing is underway across the NM plains and we expect this to expand east in the coming hours. Another area of interest will be the outflow boundary, particularly in the central Panhandle where upper diffluence is more apparent in the base of a high level jet maximum. Expectation this evening is for two primary areas of storms to impact our CWA - the first (and probably earliest) from eastern NM, while the second unfolds over the Panhandle near a stout N-S instability axis centered near Hereford. Greatest severe threat involves the latter given the lingering outflow boundary and potential for storms to acquire rotation near the outflow boundary. Saving grace for a more defined supercell threat may be the fact storms congeal by the time they reach our CWA, largely due to only modest deep layer shear this far south of the aforementioned upper jet. Still, some severe events appear likely with heavy rain a good bet considering such rich PWATs. Hail growth CAPE around 1000 J/kg could breed up to golfball size hail, while downbursts will certainly be of the wet variety given such high ELs and LCLs generally under 6000 feet. The largest coverage of storms may evolve late tonight as a trough (presently in southern CO) tracks SE across the Panhandle and benefits from a 30 knot LLJ. Storms should wane rapidly behind this wave toward daybreak. Largely zonal flow on Monday looks to direct at least one impulse our way from the Mexican Plateau, particularly by late in the day. PWATs will be largely similar to today, although a pressure trough is progged to shift into our western zones by peak heating. Although mid-level winds become very anemic tomorrow, convective temps could easily be attained near the surface trough where SBCAPEs of 2000+ J/kg could foster severe pulse modes. Much better kinematics develop on Tue as broad troughing emerges to our west and backs upper winds more SW. This SW component will advect drier air east and result in the pressure trough assuming more of a classical dryline structure by mid afternoon - likely across our western zones given such deep moisture over the CWA. Convection on Tue and Tue night could certainly be more organized and sustained given an overall uptick in deep layer shear. Beyond Tue, SW upper flow may play host to one more disturbance on Wed before the broader upper trough over the western CONUS dampens while moving across the Great Plains. GFS ensembles and the ECMWF are in good agreement that the subtropical high in the Deep South will redevelop westward by late week across Texas. Although some lingering moisture could foster lingering storm chances, we're continue to favor a drier theme from Thu night through Sat as subsidence and much greater thicknesses look to shut down additional rain chances. This is also why max temps have been nudged up to above normal territory from late week into the weekend - mostly on par with raw MOS data. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 23
Hazardous weather outlook, Aug 13, 3:51 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Lubbock TX 351 PM CDT Sun Aug 13 2017 TXZ021>044-142100- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 351 PM CDT Sun Aug 13 2017 This Hazardous Weather Outlook is for the South Plains...Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms are expected to develop and move east across the outlook area from this evening through the overnight. Some of these storms may become severe with hail as large as 2 inches in diameter and wind gusts to 70 mph. Torrential rain is also likely with some of these storms, which could produce flooding. The severe threat should diminish after midnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periodic storm chances are expected Monday through Wednesday, mainly from the afternoon through the overnight hours. Some of these storms could produce heavy rain along with a threat for severe hail and damaing wind gusts.
In the hours before
Special weather statement, Aug 13, 9:31 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Lubbock TX
931 PM CDT SUN AUG 13 2017
TXZ032-037-038-140300-
Dickens TX-King TX-Cottle TX-
931 PM CDT SUN AUG 13 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKENS...
NORTHWESTERN KING AND SOUTHERN COTTLE COUNTIES UNTIL 1000 PM CDT...
At 931 PM CDT, Doppler radar was tracking a strong thunderstorm over
Delwin, or 13 miles southwest of Paducah, moving northeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Paducah, Grow, Dumont, Finney, Delwin and Chalk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Texas.
LAT...LON 3363 10034 3378 10067 3384 10063 3384 10052
3401 10052 3411 10045 3397 10005 3388 10005
TIME...MOT...LOC 0231Z 213DEG 23KT 3384 10042
23Special weather statement, Aug 13, 9:46 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lubbock TX
946 PM CDT SUN AUG 13 2017
TXZ037-038-044-140315-
Dickens TX-King TX-Stonewall TX-
946 PM CDT SUN AUG 13 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DICKENS...KING AND
NORTHEASTERN STONEWALL COUNTIES UNTIL 1015 PM CDT...
At 946 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Dickens to 13 miles west
of Rochester. Movement was northeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Guthrie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Texas.
LAT...LON 3324 10003 3352 10081 3384 10073 3384 10065
3361 9999 3329 9999
TIME...MOT...LOC 0246Z 204DEG 17KT 3356 10070 3334 10008
23Local storm report, Aug 13, 9:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
959 PM CDT SUN AUG 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 2 WSW TURKEY 34.38N 100.93W
08/13/2017 M68 MPH HALL TX MESONET
SEVERE GUSTS FROM 940 TO 950 PM
&&
EVENT NUMBER LUB1700326
MCONDERLocal storm report, Aug 13, 10:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1002 PM CDT SUN AUG 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FLOOD TURKEY 34.39N 100.90W
08/13/2017 HALL TX LAW ENFORCEMENT
FLOODING REPORTED IN TURKEY ALONG HIGHWAY 86. REPORT
RELAYED BY KVII-TV
&&
EVENT NUMBER LUB1700327
MCONDERSpecial weather statement, Aug 13, 10:10 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Lubbock TX
1010 PM CDT SUN AUG 13 2017
TXZ021>024-028>030-140345-
Floyd TX-Briscoe TX-Swisher TX-Parmer TX-Castro TX-Lamb TX-Hale TX-
1010 PM CDT SUN AUG 13 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FLOYD...EASTERN
PARMER...CASTRO...HALE...SWISHER...WESTERN BRISCOE AND NORTHERN LAMB
COUNTIES UNTIL 1045 PM CDT...
At 1009 PM CDT, Doppler radar was tracking several strong
thunderstorms from near Dimmitt, to near Hart, to near South Plains.
These storms are moving south at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Plainview, Tulia, Dimmitt, Friona, Hale Center, Olton, Hart, Earth,
Silverton, Lockney, Kress, Happy, Summerfield, Lazbuddie, Easter,
Halfway and South Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
the Panhandle of and northwestern Texas.
LAT...LON 3475 10142 3403 10104 3401 10216 3418 10252
3475 10293
TIME...MOT...LOC 0309Z 355DEG 42KT 3433 10203Local storm report, Aug 13, 10:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 PM CDT SUN AUG 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG TURKEY 34.39N 100.90W
08/13/2017 HALL TX LAW ENFORCEMENT
EXTENSIVE WIND DAMAGE TO STRUCTURES AND TREES REPORTED
IN TURKEY BY HALL COUNTY S.O.
&&
EVENT NUMBER LUB1700328
MCONDERThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:47 PM CDT | Special Weather Statement | LUB | Dickens | 28 min |
| Aug 13, 8:06 PM CDT | Special Weather Statement | LUB | Dickens | 24 min |
| Aug 13, 8:12 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 33 min |
| Aug 13, 8:29 PM CDT | Special Weather Statement | LUB | Dickens | 31 min |
| Aug 13, 8:40 PM CDT | Special Weather Statement | LUB | Garza | 35 min |
| Aug 13, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 46 min |
| Aug 13, 8:48 PM CDT | Tornado Warning | LUB | Briscoe, Hall | 27 min |
| Aug 13, 9:05 PM CDT | Special Weather Statement | LUB | King | 25 min |
| Aug 13, 9:09 PM CDT | Special Weather Statement | LUB | Briscoe, Castro, Parmer, Swisher | 21 min |
| Aug 13, 9:24 PM CDT | Areal Flood Advisory | LUB | Briscoe, Childress, Hall | 3 hr |
| Aug 13, 9:26 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 49 min |
| Aug 13, 9:30 PM CDT | Special Weather Statement | LUB | Castro, Parmer, Swisher | 30 min |
| Aug 13, 9:31 PM CDT | Special Weather Statement | LUB | Cottle | 29 min |
| Aug 13, 9:46 PM CDT | Special Weather Statement | LUB | King | 29 min |
| Aug 13, 9:59 PM CDT | Flash Flood Warning | LUB | Briscoe, Hall | 2 hr |
| Aug 13, 10:10 PM CDT | Special Weather Statement | LUB | Castro, Floyd, Hale, Swisher | 35 min |
| Aug 13, 10:24 PM CDT | Special Weather Statement | LUB | King | 21 min |
| Aug 13, 10:28 PM CDT | Areal Flood Advisory | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 2 hr |
| Aug 13, 10:45 PM CDT | Special Weather Statement | LUB | King | 30 min |
| Aug 13, 10:47 PM CDT | Special Weather Statement | LUB | Hale, Lamb | 43 min |
| Aug 13, 11:09 PM CDT | Special Weather Statement | LUB | Cottle, Crosby, Dickens, Floyd, King, Motley | 36 min |
| Aug 13, 11:29 PM CDT | Special Weather Statement | LUB | Crosby, Hockley, Lubbock | 46 min |
| Aug 13, 11:43 PM CDT | Special Weather Statement | LUB | Dickens, Kent, King, Stonewall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.